Sh:769

Bib entry
@article{Sh:769,
 author = {Kennedy, Juliette Cara and Shelah, Saharon},
 title = {{On regular reduced products}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {67},
 number = {3},
 year = {2002},
 pages = {1169--1177},
 issn = {0022-4812},
 doi = {10.2178/jsl/1190150156},
 mrclass = {03C20 (03C55)},
 mrnumber = {1926605},
 mrreviewer = {U. Felgner},
 doi = {10.2178/jsl/1190150156},
 note = {\href{https://arxiv.org/abs/math/0105135}{arXiv: math/0105135}},
 arxiv_number = {math/0105135}
}